×

zbMATH — the first resource for mathematics

Variétés de Prym et jacobiennes intermediaires. (French) Zbl 0368.14018

MSC:
14M20 Rational and unirational varieties
14K30 Picard schemes, higher Jacobians
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. S. ABHYANKAR , Resolution of Singularities of Embedded Algebraic Surfaces , Academic Press 1966 . MR 36 #164 | Zbl 0147.20504 · Zbl 0147.20504
[2] A. ANDREOTTI and A. MAYER , On Period Relations for Abelian Integrals on Algebraic Curves (Ann. Scuola Norm. Sup., Pisa, vol. 21, 1971 ). Numdam | MR 36 #3792 | Zbl 0222.14024 · Zbl 0222.14024
[3] M. ARTIN and D. MUMFORD , Some Elementary Examples of Unirational Varieties which are not Rational (Proc. London Math. Soc. (3), vol. 25, 1972 , p. 75-95). MR 48 #299 | Zbl 0244.14017 · Zbl 0244.14017
[4] A. BEAUVILLE , Prym Varieties and Schottky Problem (Inventiones Math., vol. 41, Fasc 2, 1977 ). MR 58 #27995 | Zbl 0333.14013 · Zbl 0333.14013
[5] C. H. CLEMENS and P. A. GRIFFITHS , The Intermediate Jacobian of the Cubic Threefold (Ann. of Math., vol. 95, 1972 , p. 281-356). MR 46 #1796 | Zbl 0214.48302 · Zbl 0214.48302
[6] P. DELIGNE , Théorie de Hodge II (Publ. Math., I.H.E.S., n^\circ 40). Numdam | Zbl 0219.14007 · Zbl 0219.14007
[7] A. C. DIXON , Note on the Reduction of a Ternary Quantic to a Symmetrical Determinant (Proc. Cambridge Phil. Soc., vol. 11, 1902 , p. 350-351). JFM 33.0172.05 · JFM 33.0172.05
[8] A. GROTHENDIECK , Éléments de Géométrie Algébrique (Publ. Math. I.H.E.S.). Numdam · Zbl 0203.23301
[9] G. FANO , Su alcune varietà algebriche a tre dimensioni aventi curve sezioni canoniche , Scritti matematici offerti a Luigi Berzolari, Pavia 1936 . JFM 62.0780.01 · JFM 62.0780.01
[10] G. FANO , Sulle sezioni spaziali della varietà grassmanniana delle rette dello spazio a cinque dimensioni (Rend. Accad. Lincei (6), vol. 11, 1er sem. 1930 , p. 329). JFM 56.0575.03 · JFM 56.0575.03
[11] P. A. GRIFFITHS , Periods of Integrals on Algebraic Manifolds (Bull. Amer. Math. Soc., vol. 76, 1970 , p. 228-296). Article | MR 41 #3470 | Zbl 0214.19802 · Zbl 0214.19802
[12] P. A. GRIFFITHS , Some Transcendental Methods in the Study of Algebraic Cycles (Proc. of the Maryland Conference on Complex Analysis, Lecture Notes in Math., vol. 185, Springer-Verlag). MR 46 #9041 | Zbl 0208.48502 · Zbl 0208.48502
[13] P. A. GRIFFITHS , On the Periods of Certain Rational Integrals : I and II (Ann. of Math., vol. 90, n^\circ 3, 1969 , p. 460-541). MR 41 #5357 | Zbl 0215.08103 · Zbl 0215.08103
[14] F. HIRZEBRUCH , Topological Methods in Algebraic Geometry (3e édition), Springer-Verlag. Zbl 0376.14001 · Zbl 0376.14001
[15] W. HOYT , On Products and Algebraic Families of Jacobian Varieties (Ann. of Math., vol. 77, 1963 , p. 415-423). MR 27 #148 | Zbl 0154.20701 · Zbl 0154.20701
[16] HODGE and PEDOE , Methods of Algebraic Geometry , Cambridge University Press, 1947 . MR 10,396b · Zbl 0055.38705
[17] V. A. ISKOVSKI and Y. MANIN , Three-Dimensional Quartics and Counterexamples to the Lüroth Problem (Mat. Sbornik, vol. 86, n^\circ 1, 1971 ). Zbl 0222.14009 · Zbl 0222.14009
[18] S. LANG , On Quasi-Algebraic Closure (Ann. of Math., vol. 55, 1952 , p. 373-390). MR 13,726d | Zbl 0046.26202 · Zbl 0046.26202
[19] S. LANG , Abelian Varieties , Interscience Wiley, New York, 1959 . MR 21 #4959 | Zbl 0098.13201 · Zbl 0098.13201
[20] LASCU , MUMFORD and SCOTT , The Self-Intersection Formula and the “Formule-Clef” (Proc. of the Cambridge Philosophical Society, vol. 78, 1975 , p. 117-123). MR 56 #354 | Zbl 0341.14002 · Zbl 0341.14002
[21] D. MUMFORD , Prym Varieties I (Contributions to Analysis, Academic Press, New York, 1974 ). MR 52 #415 | Zbl 0299.14018 · Zbl 0299.14018
[22] D. MUMFORD , Further Comments on Boundary Points (Woods Hole Summer Institute in Algebraic Geometry, 1964 ).
[23] D. MUMFORD , Theta Characteristics of an Algebraic Curve (Ann. Sc. Éc. Norm. Sup., vol. 4, 1971 ). Numdam | MR 45 #1918 | Zbl 0216.05904 · Zbl 0216.05904
[24] D. MUMFORD , Varieties Defined by Quadratic Equations (C.I.M.E., Varenna, 1969 ). Zbl 0198.25801 · Zbl 0198.25801
[25] D. MUMFORD , Abelian varieties , Oxford University Press, ( 1970 ). MR 44 #219 | Zbl 0223.14022 · Zbl 0223.14022
[26] J. P. MURRE , Algebraic Equivalence Modulo Rational Equivalence on a Cubic Threefold (Compositio Math., vol. 25, 1972 ). Numdam | MR 50 #4576a | Zbl 0242.14002 · Zbl 0242.14002
[27] J. P. MURRE , Reduction of the Proof of the Non-Rationality of a Non-Singular Cubic Threefold to a Result of Mumford (Compositio Math., vol. 27, 1973 ). Numdam | MR 50 #4576b | Zbl 0271.14020 · Zbl 0271.14020
[28] J. P. MURRE , Some Results on Cubic Threefolds , dans Classification of Algebraic Varieties and Compact Complex Manifolds (Lecture Notes, n^\circ 412, Springer-Verlag). MR 51 #10345 | Zbl 0299.14019 · Zbl 0299.14019
[29] L. ROTH , Sulle V3 algebriche su cui l’aggiunzione si estingue (Rend. Acc. Lincei (8), vol. 9, 1950 , p. 246). MR 12,739f | Zbl 0040.08301 · Zbl 0040.08301
[30] S. RECILLAS , Jacobians of Curves with g1’4 s are the Prym’s of Trigonal Curves (Bol. de la Soc. Mat. Mexicana, vol. 19, n^\circ 1, 1974 ). MR 58 #666 | Zbl 0343.14012 · Zbl 0343.14012
[31] P. SAMUEL , Relations d’équivalence en géométrie algébrique (Proc. Inter. Congress Math., Edimbourg, 1958 , p. 470-487). MR 22 #6807 | Zbl 0119.36901 · Zbl 0119.36901
[32] Séminaire Cartan 1957 - 1958 (10e année) : Fonctions automorphes . Numdam | Zbl 0101.05601 · Zbl 0101.05601
[33] Séminaire Chevalley 1958 (2e année) : Anneaux de Chow et applications . Numdam
[34] A. GROTHENDIECK et coll., Séminaire de Géométrie algébrique (Lecture Notes, Springer-Verlag). · Zbl 0122.16102
[35] J. G. SEMPLE et L. ROTH , Introduction to Algebraic Geometry , Oxford, Clarendon, 1949 . MR 11,535d | Zbl 0041.27903 · Zbl 0041.27903
[36] A. N. TJURIN , On the Intersections of Quadrics (Russian Math. Surveys, vol. 30, n^\circ 6, 1975 ). MR 54 #12791 | Zbl 0339.14020 · Zbl 0339.14020
[37] A. N. TJURIN , The Geometry of the Poincaré Theta-Divisor of a Prym Variety [Izvestia Mat., 39, n^\circ 5, 1975 (en russe)]. MR 54 #2664 | Zbl 0339.14017 · Zbl 0339.14017
[38] S. ZUCKER , Generalized Intermediate Jacobians and the Theorem on Normal Functions (Inventiones Math., vol. 33, 1976 , p. 185-222). MR 54 #313 | Zbl 0329.14008 · Zbl 0329.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.